MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ5062
Medical Device Problem Codes Break (1069); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the pta balloon allegedly broken.The procedure was completed using another balloon.There was no patient contact.
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the pta balloon was allegedly broken.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one electronic photo was provided for review.The photo shows a portion of the distal end of a conquest inner packaging sleeve outside of the outer packaging.A tear is noted across the inner packaging sleeve, past the end of the inner packaging tubing.The tear extends from the edge of the sleeve approximately halfway across the sleeve.No damage to the device can be seen in the photo.The device and packaging were also returned for evaluation.The inner packaging was noted to be torn near the distal/bottom edge of the packaging.The device was inside the packaging, and no damage or breaks were noted to the device.The tear of the inner packaging sleeve appears to be originating from the outside edge.The exact cause of the tear cannot be determined.Therefore, the investigation is confirmed for the identified tear in the device packaging, as a tear was noted across the inner packaging sleeve in the returned sample and provided photo.However, the investigation is unconfirmed for the reported break, as no break or damage were noted to the physical device.The definitive root cause for the event could not be determined based upon available information.The cause of the packaging tear cannot be linked to manufacturing or process related issues.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20913153
Report Number2020394-2024-01806
Device Sequence Number20948987
Product Code DQY
UDI-Device Identifier00801741062865
UDI-Public(01)00801741062865(11)240301(17)261231(10)REJN0090
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ5062
Device Lot NumberREJN0090
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2024
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date03/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown